# SDR HALA2015031805007

- Difficulty date: March 17, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 18,939 hours, 2,994 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO DEPARTURE DUE TO AIR NR 1 ENGINE BLEED FAULT PRIOR TO ENTERING ETOPS AIR SPACE.   REPLACED NR 1 ENGINE PRV.
